# SDR AU981067

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-151
- Propeller: Snsnch 74DM
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Lug
- Part number: 78738002
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR AXLE STUD LUGS CRACKED IN AREA OF TORQUE LINK ATTACHMENT.   PART TC:  9,360.
